Article Text

PDF

Erythema induratum (of Bazin) in a patient with endometrial tuberculosis.
  1. H. J. De Silva,
  2. A. K. Goonetilleke,
  3. N. R. De Silva,
  4. L. R. Amarasekera,
  5. U. S. Jayawickrama
  1. General Hospital, Colombo, Sri Lanka.

    Abstract

    We report erythema induratum in a patient who was found to have active endometrial tuberculosis. This case report emphasizes the importance of an exhaustive search for active tuberculosis in patients with erythema induratum, especially in countries where tuberculosis is prevalent, as the indiscriminate treatment of erythema induratum with steroids may be harmful.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.